Parabolic Julia sets are polynomial time computable

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

In this paper we prove that parabolic Julia sets of rational functions are locally computable in polynomial time.

Original languageEnglish (US)
Pages (from-to)1383-1401
Number of pages19
JournalNonlinearity
Volume19
Issue number6
DOIs
StatePublished - Jun 1 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Parabolic Julia sets are polynomial time computable'. Together they form a unique fingerprint.

  • Cite this